# SDR RAAA98B1001

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65187241
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AD 89-23-17 INSPECTION, FOUND NR 1 ENGINE AFT MOUNT SUPPORT FITTING CRACKED AT BS 1243, LBL 60.  TWO CRACKS APPROX 1 IN EACH IN FITTING FWD SIDE UPPER FLANGE AND RADIUS.  REPLACED AFT MOUNT SUPPORT FITTING PER S/B 727-54-0017 AND DWG 65C34829, M-54 NR 14.
